# SDR DALA1131989863

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W INTERCOSTAL AT STA 37 BLKHD RT SUPPORT LEG LOWER ATTACH ANGLE CRACKED.  REMOVED 2 ATTACH ANGLE AT STA 37 RT SIDE BLKHD IAW DC-9 SRM 51-30-2, 51-30-5.  FABRICATED, TRIMMED, DRILLED NEW ANGLE FROM .050 2024-T3, IAW DC-9 SRM 53-13-1 FIG.,51-10-4, TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED NEW ANGLE IAW DC-9 SRM 51-30-5.
